# SDR AALA970738

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD GALLEY FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY FORWARD GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
